Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 213, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 23, 2015, 4:11 PM MDT for Deuel County, Keith County, Perkins County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2015, 4:11 PM MDT (22:11 UTC)
- Expired
- Jul 23, 2015, 5:00 PM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Deuel County, NE, Keith County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 160 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 2:04 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 631 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
109
WUUS53 KLBF 232211
SVRLBF
NEC049-101-135-232300-
/O.NEW.KLBF.SV.W.0213.150723T2211Z-150723T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
411 PM MDT THU JUL 23 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN KEITH COUNTY IN SOUTHWESTERN NEBRASKA...
SOUTHEASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN PERKINS COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 500 PM MDT
* AT 410 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
BIG SPRINGS...MOVING EAST NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 61 BETWEEN MILE MARKERS 70 AND 86.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 117 AND 127.
LOCATIONS IMPACTED INCLUDE...
WILD HORSE SPRING AND OGALLALA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .
&&
LAT...LON 4083 10203 4088 10206 4100 10205 4101 10209
4115 10172 4089 10158
TIME...MOT...LOC 2210Z 250DEG 23KT 4094 10201
HAIL...1.25IN
WIND...60MPH
$$
BUTTLER2 follow-up statements
817
WWUS53 KLBF 232227
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
427 PM MDT THU JUL 23 2015
NEC049-232236-
/O.CAN.KLBF.SV.W.0213.000000T0000Z-150723T2300Z/
DEUEL NE-
427 PM MDT THU JUL 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DEUEL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NEBRASKA.
LAT...LON 4083 10203 4100 10205 4115 10172 4089 10158
TIME...MOT...LOC 2226Z 256DEG 23KT 4095 10187
$$
NEC101-135-232300-
/O.CON.KLBF.SV.W.0213.000000T0000Z-150723T2300Z/
KEITH NE-PERKINS NE-
427 PM MDT THU JUL 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTH CENTRAL KEITH AND NORTHWESTERN PERKINS COUNTIES...
AT 426 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF GRANT...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 61 BETWEEN MILE MARKERS 70 AND 86.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 119 AND 127.
LOCATIONS IMPACTED INCLUDE...
WILD HORSE SPRING AND OGALLALA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .
&&
LAT...LON 4083 10203 4100 10205 4115 10172 4089 10158
TIME...MOT...LOC 2226Z 256DEG 23KT 4095 10187
HAIL...1.00IN
WIND...60MPH
$$
ROBERG692
WWUS53 KLBF 232254
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
454 PM MDT THU JUL 23 2015
NEC101-135-232304-
/O.EXP.KLBF.SV.W.0213.000000T0000Z-150723T2300Z/
KEITH NE-PERKINS NE-
454 PM MDT THU JUL 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KEITH AND
NORTHWESTERN PERKINS COUNTIES WILL EXPIRE AT 500 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .
LAT...LON 4083 10203 4100 10205 4115 10172 4089 10158
TIME...MOT...LOC 2253Z 250DEG 23KT 4095 10187
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:36 PM MDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jul 23, 1:36 PM MDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 236 PM CDT THU JUL 23 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 203 PM CDT THU JUL 23 2015 VERY WARM MOIST AIR HAS SPREAD ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON. THE EXCEPTION IS SOMEWHAT DRIER AIR TO THE WEST OF A SURFACE TROUGH/DRY LINE...WHICH EXTENDS FROM ROUGHLY VALENTINE TO NEAR OGALLALA. THIS DRY LINE WILL BE THE FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING ALONG AND EAST OF A VALENTINE TO OGALLALA LINE. SHEAR IS ADEQUATE TO SUPPORT SUPERCELL STRUCTURES AND POSSIBLE LARGE HAIL AND DAMAGING WINDS WITH THE STRONGEST STORMS. OVERALL FORCING UPPER LEVEL FORCING IS WEAK...SO NOT EXPECTING WIDESPREAD SEVERE STORMS...BUT A ISOLATED SEVERE WEATHER IS QUITE POSSIBLE. OTHERWISE A WARM AND MUGGY NIGHT EXPECTED...WITH LOWS GENERALLY IN THE 60S TO LOWER 70S. A SHORTWAVE DISTURBANCE AND ASSOCIATED SURFACE LOW WILL TRACK ACROSS THE NORTHERN PLAINS AND SOUTHERN CANADA LATE TONIGHT AND FRIDAY. THIS WILL DRIVE A WEAK COLD FRONT INTO NEBRASKA FRIDAY MORNING...WITH THE FRONT EXPECTED TO STALL ACROSS SOUTHERN NEBRASKA FRIDAY AFTERNOON. THE FRONT WILL BE A FOCUS FOR ISOLATED LATE DAY THUNDERSTORMS...MAINLY ALONG AND SOUTH OF INTERSTATE 80. AGAIN EXPECTING HIGH HUMIDITY FRIDAY...ESPECIALLY ACROSS SOUTHERN PORTIONS OF NEBRASKA NEAR THE STALLED FRONT. HEAT INDEX READINGS COULD APPROACH 100 DEGREES IN THESE AREAS. A BIT DRIER AIR WILL FILTER INTO NORTHERN NEBRASKA...WITH CONDITIONS A BIT MORE COMFORTABLE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 236 PM CDT THU JUL 23 2015 AN ACTIVE WEATHER PATTERN WILL BE IN PLACE ACROSS THE CENTRAL PLAINS THROUGH MONDAY NIGHT. A FRONTAL BOUNDARY IS FORECAST TO EXTEND WEST TO EAST ACROSS CENTRAL NEBRASKA FRIDAY EVENING. THE GFS AND ECMWF BOTH DEVELOP CONVECTION NEAR AND EAST OF HWY 83. THE NAM FORECAST FOR THE FRONT LONG THE KS/NEBR BORDER LOOKS TO FAR SOUTH. REDEVELOPMENT OF THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY NIGHT...ESPECIALLY FROM THE 12Z ECMWF OUTPUT. THE UPPER FLOW WILL BECOME MORE SWRLY ALOFT ON SUNDAY AS AN UPPER TROUGH DIGS INTO THE PACIFIC NW. ANY STORMS WHICH DEVELOP IN THE WEST SUNDAY AFTERNOON SHOULD MOVE SOUTHEAST TOWARD SCTRL NEBR OVERNIGHT. THEN ON MONDAY...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID LEVEL LAPSE RATES AND A FOCUS FOR STORMS ALONG A COLD FRONTAL PASSAGE OVERNIGHT. DID KEEP IN MAINLY A SLIGHT CHANCE ACROSS THE SOUTHEAST TUESDAY/TUESDAY NIGHT IF THE FRONT WOULD HAPPEN TO SLOW OR STALL. TEMPERATURES WILL CONTINUE TO RANGE FROM 90 TO 95 SATURDAY THROUGH MONDAY...THEN COOLING TO THE MID 80S TUESDAY AND WEDNESDAY BEHIND THE FRONT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1222 PM CDT THU JUL 23 2015 REMAINING STRATUS AFFECTING PARTS OF SOUTHWEST NEBRASKA...MAINLY EAST OF KIML AND KLBF...WILL DISSIPATE BY 20Z. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS WESTERN NEBRASKA...WITH THE BEST CHANCE ALONG AND EAST FROM KIML TO KLBF TO KVTN. WINDS GRADUALLY SHIFT TO NORTHWEST OVERNIGHT AND NORTHEAST BY FRIDAY MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...DS
Hazardous weather outlook, Jul 23, 2:40 PM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT THU JUL 23 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-242045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 340 PM CDT THU JUL 23 2015 /240 PM MDT THU JUL 23 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS...A FEW SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ARE POSSIBLE ALONG AND EAST OF AN AINSWORTH TO OGALLALA LINE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS BOTH FRIDAY AND SATURDAY. A SEVERE THUNDERSTORM OR TWO WILL BE POSSIBLE BOTH DAYS...WITH LARGE HAIL AND DAMAGING WINDS THE THREATS WITH ANY STORM THAT BECOMES SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Local storm report, Jul 23, 2:43 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 7 WNW OGALLALA 41.17N 101.84W
07/23/2015 E1.00 INCH KEITH NE PUBLIC
&&
MOLDANSpecial weather statement, Jul 23, 2:47 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 PM CDT THU JUL 23 2015 NEZ025-232130- THOMAS NE- 347 PM CDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN THOMAS COUNTY UNTIL 430 PM CDT... AT 346 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF THEDFORD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGHWAY 83 CROSSING THE DISMAL RIVER...NORWAY...THEDFORD AND SENECA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 216. HIGHWAY 83 BETWEEN MILE MARKERS 133 AND 156. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4187 10083 4208 10083 4208 10041 4177 10052 TIME...MOT...LOC 2046Z 275DEG 14KT 4196 10073 ROBERG
Local storm report, Jul 23, 3:10 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HEAVY RAIN 7 WNW OGALLALA 41.17N 101.84W
07/23/2015 M1.30 INCH KEITH NE PUBLIC
RAIN BEGAN AROUND 2PM MDT AND LASTED THROUGH 345PM MDT.
&&
MOLDANSpecial weather statement, Jul 23, 3:39 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM MDT THU JUL 23 2015 NEZ057-232230- KEITH NE- 339 PM MDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KEITH COUNTY UNTIL 430 PM MDT... AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRULE...OR 7 MILES NORTHEAST OF BIG SPRINGS...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRULE. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 117 AND 122. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4109 10204 4124 10205 4123 10172 4107 10181 TIME...MOT...LOC 2139Z 275DEG 17KT 4114 10197 ROBERG
Local storm report, Jul 23, 3:53 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TORNADO 5 SSW THEDFORD 41.91N 100.61W
07/23/2015 THOMAS NE NWS EMPLOYEE
OFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTS AND
ELPHANT TRUNK SHAPED TORNADO SOUTH SOUTHWEST OF THEDFORD
&&
MOLDANLocal storm report, Jul 23, 3:58 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM CDT THU JUL 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FUNNEL CLOUD 5 SSW THEDFORD 41.91N 100.61W
07/23/2015 THOMAS NE LAW ENFORCEMENT
ROAD CONSTUCTION CREWS SOUTH OF THEDFORD REPORTED A
FUNNEL CLOUD.
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:24 PM MDT | Special Weather Statement | LBF | Keith | 36 min |
| Jul 23, 2:12 PM MDT | Areal Flood Advisory | LBF | Keith | 4 hr |
| Jul 23, 2:16 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 37 min |
| Jul 23, 2:47 PM MDT | Special Weather Statement | LBF | Thomas | 43 min |
| Jul 23, 3:39 PM MDT | Special Weather Statement | LBF | Keith | 51 min |
| Jul 23, 3:51 PM MDT | Tornado Warning | LBF | Thomas | 24 min |
| Jul 23, 4:35 PM MDT | Special Weather Statement | LBF | Blaine | 40 min |
| Jul 23, 5:05 PM MDT | Special Weather Statement | LBF | Blaine | 40 min |
| Jul 23, 5:16 PM MDT | Special Weather Statement | LBF | Perkins | 44 min |
| Jul 23, 5:35 PM MDT | Special Weather Statement | LBF | Perkins | 40 min |
| Jul 23, 5:54 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 36 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.